# SDR CA140124018

- Difficulty date: January 23, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,098 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Condition: Failed
- Location: Central Computer
- Component: Central Compute, Honeywell
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE, AN AVIONICS MAU 1 FAILURE OCCURRED.  THE CREW DECLARED A PAN PAN AND DIVERTED.  APPROACH AND LANDING CARRIED OUT WITHOUT INCIDENT.  EMERGENCY VEHICLES WERE CALLED OUT.  CONNECTED THE CAPTAIN WITH THE DUTY PILOT SO THEY COULD DISCUSS THE INCIDENT.  CAPTAIN WILL SUBMIT AND ASR.  IAW FIM 45-45-00-810-939 -A00, REPLACED MAU NR 1 NIC NR 1 IAW AMM 31-41-04-400-801A.  CHECK`S SERVICE, OK TO PROCEED.
